Generalization of Titchmarsh’s Theorem for the Fourier Transform in the Space L2(R)

Authors

  • R Daher Department of Mathematics, Faculty of Sciences Ain Chock, University of Hassan II, Casablanca,
  • M El Hamma Department of Mathematics, Faculty of Sciences Ain Chock, University of Hassan II, Casablanca,

DOI:

https://doi.org/10.3329/ganit.v33i0.17661

Keywords:

Fourier transform, Steklov function

Abstract

Using the Steklov function, we obtain a generalization of Titchmarshs Theorem for the Fourier tranform for functions satisfying the Fourier-Lipschitz condition in the space L2(?).

GANIT J. Bangladesh Math. Soc. Vol. 33 (2013) 77-82

DOI: http://dx.doi.org/10.3329/ganit.v33i0.17661

Downloads

Download data is not yet available.
Abstract
1034
PDF
535

Downloads

Published

2014-01-13

How to Cite

Daher, R., & Hamma, M. E. (2014). Generalization of Titchmarsh’s Theorem for the Fourier Transform in the Space L2(R). GANIT: Journal of Bangladesh Mathematical Society, 33, 77–82. https://doi.org/10.3329/ganit.v33i0.17661

Issue

Section

Articles